Elements of order 2 in a free centrally solvable group
Matematičeskie zametki, Tome 37 (1985) no. 5, pp. 643-652
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_5_a4,
author = {Yu. V. Kuz'min},
title = {Elements of order~2 in a free centrally solvable group},
journal = {Matemati\v{c}eskie zametki},
pages = {643--652},
year = {1985},
volume = {37},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_5_a4/}
}
Yu. V. Kuz'min. Elements of order 2 in a free centrally solvable group. Matematičeskie zametki, Tome 37 (1985) no. 5, pp. 643-652. http://geodesic.mathdoc.fr/item/MZM_1985_37_5_a4/